# SDR IPXA2023082152186

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 21,832 hours, 3,231 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 474660
- Part serial: AEP1080
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FIRE LOOP A AND B  STATUS MESSAGES PRESENT AFTER DET FIRE/ OUT 1 EICAS MESSAGE. THIS RESULTED IN AND AIR TURN BACK. C/W FIM 26-11-00-810-818 AND AMM 26-11-00-730-801, FOUND FIRE DETECTOR LOOP A AND LOOP B HAVE HIGH RESISTANCE.  REMOVED AND REPLACED FIRE DETECTOR TS883 PER AMM 26-11-02/401. RESISTANCE CAME BACK INTO RANGE.   OPERATIONS CHECK GOOD.
